# SDR WX0A2020111673604

- Difficulty date: November 15, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N324NV
- Make and model: Airbus A319-112
- Aircraft serial: 2709
- Aircraft time: 42,790 hours, 26,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 109153
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FAILED AT FWD LEFT 10WL.  REPLACED FWD LEFT EPSU BATTERY AT 10WL, IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A.  PERFORMED BITE TEST, IAW AMM TASK 33-51-00-710-001, TEST RESULTS GOOD.
